# SDR SIMA20121005001

- Difficulty date: October 5, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N801AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145469
- Aircraft time: 27,155 hours, 23,535 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 2898 THE CREW REPORTED THEY RECEIVED A FLAPS FAIL CAUTION MESSAGE ON EICAS.  THE ABNORMAL/NORMAL CHECK LISTS WERE COMPLETED.  AN EMERGENCY WAS DECLARED WITH A REQUEST FOR CRASH, FIRE AND RESCUE.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED SERVICEABLE FECU IAW EMB 140 AMM 27-53-02.  THE OPERATIONAL CHECK WAS GOOD IAW EMB 140 AMM 27-53-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
